# SDR GTIA2019112134792

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 51,927 hours, 24,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SOLVENT/FUME BELOW 10,000FT MSL FUME WENT AWAY WHEN PACK 2 WAS TURNED OFF-TROUBLE HSOT IAW TSM 05-50-00-810-801-A  DETERMIND ODOR COMING FROOM PACK 2 SEE LOG PAGE 2534333-02 FOR PACK DEACTIVATION
